Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 29, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 25, 2011, 2:47 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 25, 2011, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2011, 2:47 AM MST (09:47 UTC)
- In effect from
- Jun 25, 2011, 11:00 AM MST
- Expired
- Jun 25, 2011, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5785 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258 WWUS85 KFGZ 250947 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 247 AM MST SAT JUN 25 2011 AZZ109-112-113-139-140-251800- /O.NEW.KFGZ.FW.W.0029.110625T1800Z-110626T0300Z/ /O.EXT.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 247 AM MST SAT JUN 25 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR NORTH-CENTRAL ARIZONA... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR NORTHERN ARIZONA... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FROM LATE THIS MORNING INTO THE EARLY EVENING. THESE CONDITIONS ARE LIKELY TO RETURN FOR SUNDAY AS WELL. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ104>107-115-251800- /O.NEW.KFGZ.FW.W.0029.110625T1800Z-110626T0300Z/ /O.EXB.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 247 AM MST SAT JUN 25 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR NORTH-CENTRAL ARIZONA... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR MUCH OF NORTHERN ARIZONA... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * AFFECTED AREA...PORTIONS OF NORTHEASTERN ARIZONA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FROM LATE THIS MORNING INTO THE EARLY EVENING. THESE CONDITIONS ARE LIKELY TO RETURN FOR SUNDAY AS WELL. * RELATIVE HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ116-117-251800- /O.EXB.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/ EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 247 AM MST SAT JUN 25 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR PORTIONS OF NORTHERN ARIZONA... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. * RELATIVE HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ110-111-114-251800- /O.EXT.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- 247 AM MST SAT JUN 25 2011 ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR NORTHEASTERN ARIZONA... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY CREWS OF THIS FIRE WEATHER WATCH. && $$
3 follow-up statements
566 WWUS85 KFGZ 251015 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 315 AM MST SAT JUN 25 2011 AZZ104>107-109-112-113-115-139-140-252200- /O.CON.KFGZ.FW.W.0029.110625T1800Z-110626T0300Z/ /O.CON.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 315 AM MST SAT JUN 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR PORTIONS OF NORTH-CENTRAL ARIZONA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR MUCH OF NORTHERN ARIZONA... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FROM LATE THIS MORNING INTO THE EARLY EVENING. THESE CONDITIONS ARE LIKELY TO RETURN FOR SUNDAY AS WELL. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ AZZ110-111-114-116-117-252200- /O.CON.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 315 AM MST SAT JUN 25 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR MUCH OF NORTHERN ARIZONA... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY CREWS OF THIS FIRE WEATHER WATCH. && $$
755 WWUS85 KFGZ 252146 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 246 PM MST SAT JUN 25 2011 AZZ104>107-109-112-113-115-139-140-261230- /O.UPG.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/ /O.NEW.KFGZ.FW.W.0030.110626T1900Z-110627T0300Z/ /O.CON.KFGZ.FW.W.0029.000000T0000Z-110626T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 246 PM MST SAT JUN 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR PORTIONS OF NORTH-CENTRAL ARIZONA... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR MUCH OF NORTHERN ARIZONA... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED INTO THE EARLY EVENING AND AGAIN ON SUNDAY. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 12 PERCENT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ110-111-114-116-117-261230- /O.UPG.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/ /O.NEW.KFGZ.FW.W.0030.110626T1900Z-110627T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 246 PM MST SAT JUN 25 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR MUCH OF NORTHERN ARIZONA... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 7 TO 13 PERCENT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
184 WWUS85 KFGZ 260243 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 743 PM MST SAT JUN 25 2011 AZZ104>107-109-112-113-115-139-140-261445- /O.EXP.KFGZ.FW.W.0029.000000T0000Z-110626T0300Z/ /O.CON.KFGZ.FW.W.0030.110626T1900Z-110627T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 743 PM MST SAT JUN 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 12 PERCENT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ110-111-114-116-117-261445- /O.CON.KFGZ.FW.W.0030.110626T1900Z-110627T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 743 PM MST SAT JUN 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 7 TO 13 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 24, 8:30 PM MST, 6 hours 17 minutes earlier.
Area forecast discussion, Jun 24, 8:30 PM MST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 830 PM MST FRI JUN 24 2011 .SYNOPSIS...EXPECT ABOVE NORMAL DAYTIME TEMPERATURES...BREEZY SOUTHWEST WINDS...AND MOSTLY CLEAR SKIES THROUGH EARLY NEXT WEEK. A INCREASE IN MOISTURE IS POSSIBLE BY THE MIDDLE TO END OF NEXT WEEK...WITH PARTLY CLOUDY AFTERNOONS AND A SLIGHT CHANCE OF HIGH-BASED THUNDERSTORMS OVER THE MOUNTAINS. && .DISCUSSION...A TROUGH ACROSS THE WEST COAST AND A RIDGE OVER TEXAS WILL KEEP ARIZONA IN A BREEZY SOUTHWESTERLY WIND PATTERN THROUGH SUNDAY. THE LATEST GFS AND EUROPEAN MODELS STILL SHOW AN EASTERLY WAVE MOVING AROUND THE SOUTHERN EDGE OF THE SUBTROPICAL RIDGE WHICH MAY BRING ADDITIONAL MOISTURE AROUND THE WESTERN SIDE OF THE RIDGE AND INTO ARIZONA BY THE MIDDLE TO END OF NEXT WEEK. STILL FAIRLY FAR OUT AT THIS POINT TO PIN DOWN PRECISE IMPACTS...STAY TUNED. THE AFTERNOON FORECAST GRIDS LOOK GOOD...NO EVENING UPDATES. && .PREVIOUS DISCUSSION...LITTLE CHANGE IN THE GENERAL WEATHER PATTERN IS EXPECTED THROUGH THE WEEKEND WITH HIGH PRESSURE LOCATED NEAR SOUTHEAST AZ TO WEST TX...AND LOW PRESSURE OVER THE PACIFIC NORTHWEST. THIS WILL RESULT IN BREEZY SOUTHWEST WINDS EACH AFTERNOON AND DRY CONDITIONS. JUST ENOUGH MOISTURE MAY SEEP NORTHWARD IN THIS PATTERN FOR ISOLATED MAINLY DRY THUNDERSTORMS IN EAST CENTRAL AZ SUNDAY AFTERNOON AND EVENING. TEMPERATURES WILL REMAIN A FEW TO SEVERAL DEGREES ABOVE NORMAL FOR THE NEXT WEEK. FOR EARLY NEXT WEEK...BREEZY SOUTHWEST WINDS WILL CONTINUE EACH AFTERNOON...HOWEVER THE HIGH PRESSURE WILL BUILD AND SHIFT SLIGHTLY NORTHWARD WHILE A DEEPER LOW PRESSURE CENTER SETTLES IN OFFSHORE FROM NORTHERN CA. THIS WILL ENHANCE MOIST SOUTHERLY FLOW OVER AZ AND THE AREA OF DRY THUNDERSTORMS COULD SPREAD NORTH AND WEST ACROSS NORTHERN AZ. BY THE LATTER HALF OF THE WEEK...UNCERTAINTY REMAINS REGARDING WHETHER THE HIGH PRESSURE TO THE EAST STRENGTHENS AND ALLOWS MOISTURE TO CONTINUE TO STREAM NORTHWARD OR WHETHER SHORTWAVE FEATURES IN THE MID-LATITUDE JET STREAM CONTINUE TO PUSH ENOUGH DRY WESTERLY FLOW THROUGH NORTHERN AZ TO KEEP MOISTURE SCOURED OUT OF THE REGION. FOR NOW FORECASTS INCLUDE A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS...MAINLY OVER HIGHER ELEVATION AREAS. && .AVIATION...FOR THE 06Z PACKAGE...CLEAR SKIES WITH VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...SOUTHWEST FLOW ALOFT WILL PERSIST THROUGH THE WEEKEND. SOUTHWEST WINDS ON SATURDAY SHOULD BE BELOW CRITERIA. ON SUNDAY...FASTER WIND SPEEDS ARE EXPECTED ACROSS NORTHEAST ARIZONA AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF NAVAJO AND APACHE COUNTY ALONG AND NORTH OF INTERSTATE 40. FORECAST MODELS SHOW MID LEVEL MOISTURE AND INSTABILITY SHOWING UP ALONG THE NEW MEXICO BORDER SUNDAY AFTERNOON...AND A DRY THUNDERSTORM OR TWO IS POSSIBLE IN THIS AREA. MONDAY THROUGH WEDNESDAY...STILL DRY AND WARM WITH BREEZY AFTERNOON WINDS THROUGH MID WEEK. MID LEVEL WINDS ACROSS EASTERN ARIZONA ARE EXPECTED TO BECOME MORE SOUTHERLY WITH TIME. THIS SHOULD ALLOW MID LEVEL MOISTURE AND INSTABILITY TO SPREAD WESTWARD THROUGH MID WEEK. THUS EXPECTING A SLIGHT CHANCE OF DRY THUNDERSTORMS MONDAY ACROSS APACHE COUNTY. THE SLIGHT CHANCE AREA EXPANDS WESTWARD INTO THE YAVAPAI COUNTY MOUNTAINS ON WEDNESDAY. && .FGZ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR FIRE WEATHER ZONES AZZ109>114-139-140 && PUBLIC.....................BOHLIN / DJO AVIATION/FIRE WX...........BOHLIN / DL FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Jun 24, 10:18 PM MST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1018 PM MST FRI JUN 24 2011 AZZ009>014-039-040-251100- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 1018 PM MST FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA AND NORTHEAST ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER CONDITIONS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...BREEZY AND DRY CONDITIONS WILL PERSIST WITH CRITICAL FIRE WEATHER POSSIBLE FOR AN HOUR OR TWO IN SOME LOCATIONS. ON SUNDAY...STRONGER WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED AND A FIRE WEATHER WATCH IS IN EFFECT FOR MOST OF NORTHEASTERN ARIZONA. MONDAY THROUGH THURSDAY...NO HAZARDOUS WEATHER CONDITIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:46 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo, Yavapai | 28 hr |
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.